Friedmann, A., und J. A. Schouten, Über die Geometrie der halbsymmetrischen Übertragungen

Mathematische Zeitschrift (1924)

  • Volume: 21, page 211-223
  • ISSN: 0025-5874; 1432-1823

How to cite

top

"Friedmann, A., und J. A. Schouten, Über die Geometrie der halbsymmetrischen Übertragungen." Mathematische Zeitschrift 21 (1924): 211-223. <http://eudml.org/doc/167821>.

@article{Unknown1924,
journal = {Mathematische Zeitschrift},
pages = {211-223},
title = {Friedmann, A., und J. A. Schouten, Über die Geometrie der halbsymmetrischen Übertragungen},
url = {http://eudml.org/doc/167821},
volume = {21},
year = {1924},
}

TY - JOUR
TI - Friedmann, A., und J. A. Schouten, Über die Geometrie der halbsymmetrischen Übertragungen
JO - Mathematische Zeitschrift
PY - 1924
VL - 21
SP - 211
EP - 223
UR - http://eudml.org/doc/167821
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.